headaches with clen - AnabolicMinds.com

headaches with clen

  1. New Member
    adeadbodyman's Avatar
    Stats
    6'1"  208 lbs.
    Join Date
    Mar 2010
    Age
    35
    Posts
    62
    Rep Power
    86

    Reputation

    headaches with clen


    I am taking 60mcg of clen 2 times a day, from the vial. Also using mixed clenviscerate on my lovehandles once a day. I am getting crazy pains in my nose, eyes, and the front of my head. A asprin helps to take it away some, but not all of it. Any ideas?
    Thanks,
    Mike

  2. New Member
    unc21's Avatar
    Stats
    6'3"  317 lbs.
    Join Date
    Oct 2009
    Age
    33
    Posts
    408
    Rep Power
    283

    Reputation

    Its your blood pressure. Its probably through the roof. You're taking 120mcgs per day, which is a lot unless you build up to it. Lower your dosage, and try working back up. Everyone is different and some cant take over 100mcgs per day, while others can withstand over 200. Find what works for you
  3. New Member
    trippn's Avatar
    Stats
    5'10"  255 lbs.
    Join Date
    Apr 2010
    Age
    34
    Posts
    132
    Rep Power
    120

    Reputation

    U can also try hawthorne berry supp. It helps with blood pressure. But I agree u should lower the dosage a bit.
    •   
       

  4. New Member
    adeadbodyman's Avatar
    Stats
    6'1"  208 lbs.
    Join Date
    Mar 2010
    Age
    35
    Posts
    62
    Rep Power
    86

    Reputation

    Cool, I'm also taking 600mg calcium, I can't find any taurine supp. yet, gonna try a nutrient store today.
    thanks,
    mike
    Ok to keep the clenviscerate going on? I didn't know if that could add to it, or if that small of amount is insignificant.
  5. rtm
    rtm is offline
    New Member
    rtm's Avatar
    Stats
    5'6"  190 lbs.
    Join Date
    Mar 2004
    Age
    40
    Posts
    68
    Rep Power
    163

    Reputation

    Quote Originally Posted by adeadbodyman View Post
    Cool, I'm also taking 600mg calcium, I can't find any taurine supp. yet, gonna try a nutrient store today.
    thanks,
    mike
    Ok to keep the clenviscerate going on? I didn't know if that could add to it, or if that small of amount is insignificant.
    The clenviscerate is a local application, and should not really affect you systematically. I can't take clen orally. The sides just suck for me as i am hypersensitive to any stimulants.

    I can however use it topically like that with no ill effects.
  6. New Member
    trippn's Avatar
    Stats
    5'10"  255 lbs.
    Join Date
    Apr 2010
    Age
    34
    Posts
    132
    Rep Power
    120

    Reputation

    I would stop it until u get you bp under control. Along with headaches and the symptoms u mentioned, high bp can cause nosebleeds.

    U should be able to find taurine locally. If not, it can be had cheaply online.
  7. New Member
    unc21's Avatar
    Stats
    6'3"  317 lbs.
    Join Date
    Oct 2009
    Age
    33
    Posts
    408
    Rep Power
    283

    Reputation

    Extended bouts of high bp is also very hard on your kidneys. I would be concerned with that.
  •   

      
     

Similar Forum Threads

  1. Headaches?
    By SHaneA655 in forum Male Anti-Aging Medicine
    Replies: 1
    Last Post: 09-04-2009, 02:03 PM
  2. bad headaches
    By TheRoman in forum Anabolics
    Replies: 14
    Last Post: 04-14-2009, 04:09 PM
  3. Headaches?
    By KneeDragger76 in forum Pheromones
    Replies: 2
    Last Post: 03-16-2009, 03:18 PM
  4. Headaches on Clen
    By citystreets in forum Anabolics
    Replies: 26
    Last Post: 12-23-2008, 12:09 AM
  5. clen headaches
    By abish in forum Anabolics
    Replies: 5
    Last Post: 12-14-2006, 05:59 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in